# SDR HALA0600706

- Difficulty date: September 11, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,364 hours, 29,239 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 ENGINE READS 19 QTS ON EICAS.  RESERVICED NR 1 ENGINE WITH 2 PINTS OF OIL.  SECURITY CHECK OF OIL CAP OK.  NO LEAKS NOTED.
